KOPS - The Institutional Repository of the University of Konstanz

Global martingale solutions for quasilinear SPDEs via the boundedness-by-entropy method

Global martingale solutions for quasilinear SPDEs via the boundedness-by-entropy method

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

DHARIWAL, Gaurav, Florian HUBER, Ansgar JÜNGEL, Christian KUEHN, Alexandra Aurelia NEAMTU, 2021. Global martingale solutions for quasilinear SPDEs via the boundedness-by-entropy method. In: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. Gauthier-Villars. 57(1), pp. 577-602. ISSN 0246-0203. eISSN 1778-7017. Available under: doi: 10.1214/20-AIHP1088

@article{Dhariwal2021Globa-57998, title={Global martingale solutions for quasilinear SPDEs via the boundedness-by-entropy method}, year={2021}, doi={10.1214/20-AIHP1088}, number={1}, volume={57}, issn={0246-0203}, journal={Annales de l'Institut Henri Poincaré, Probabilités et Statistiques}, pages={577--602}, author={Dhariwal, Gaurav and Huber, Florian and Jüngel, Ansgar and Kuehn, Christian and Neamtu, Alexandra Aurelia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/57998"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-07-11T09:25:30Z</dcterms:available> <dc:creator>Kuehn, Christian</dc:creator> <dc:contributor>Jüngel, Ansgar</dc:contributor> <dc:creator>Dhariwal, Gaurav</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-07-11T09:25:30Z</dc:date> <dcterms:title>Global martingale solutions for quasilinear SPDEs via the boundedness-by-entropy method</dcterms:title> <dc:contributor>Dhariwal, Gaurav</dc:contributor> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:contributor>Neamtu, Alexandra Aurelia</dc:contributor> <dc:creator>Huber, Florian</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Huber, Florian</dc:contributor> <dc:rights>terms-of-use</dc:rights> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/57998"/> <dcterms:abstract xml:lang="eng">The existence of global-in-time bounded martingale solutions to a general class of cross-diffusion systems with multiplicative Stratonovich noise is proved. The equations describe multicomponent systems from physics or biology with volume-filling effects and possess a formal gradient-flow or entropy structure. This structure allows for the derivation of almost surely positive lower and upper bounds for the stochastic processes. The existence result holds under some assumptions on the interplay between the entropy density and the multiplicative noise terms. The proof is based on a stochastic Galerkin method, a Wong–Zakai type approximation of the Wiener process, the boundedness-by-entropy method, and the tightness criterion of Brzeźniak and coworkers. Three-species Maxwell–Stefan systems and n-species biofilm models are examples that satisfy the general assumptions.</dcterms:abstract> <dc:creator>Jüngel, Ansgar</dc:creator> <dc:contributor>Kuehn, Christian</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Neamtu, Alexandra Aurelia</dc:creator> <dc:language>eng</dc:language> <dcterms:issued>2021</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account